# SDR AALA20150917024

- Difficulty date: September 17, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871535
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S AFT RT SEAT RAIL HAS CORROSION AT STATION 120 & 148.5.  REPLACED FIRST OFFICER`S AFT RT SEAT RAIL ASSEMBLY AT STATION 120 -148.5 IAW MM 53-40-01, SRM 51-10-03 & SRM 53-01-00.
